# SDR SWAA2022032342911

- Difficulty date: October 21, 2019
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N8600F
- Make and model: Boeing 737-8H4
- Aircraft serial: 39882
- Aircraft time: 27,118 hours, 11,533 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Corroded
- Location: Fed Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FWD ENTRY DOOR THRESHOLD SUPPORT HAS CORROSION STA. 346 LBL 63 WL 208 / REMOVED CORROSION FROM FWD ENTRY DOOR THRESHOLD SUPPORT STA. 346 LBL 63 WL 208 AREA 1.0L X 1.0W X 0.010D IAW SRM 51-10-02-0G-0 FOUND TO BE OUT OF LIMITS IAW 53-10-15-1A-1 REPLACED SUPPORT PO 742375 IAW SRM 51-40-02-0G-0. BOEING DWG 141A8110 REV-; 140A9810 REV C
